H-solvability of optimal control problem for degenerate parabolic variation inequality

Nina Vasylivna Kasimova

Abstract


We consider the optimal control problem for  degenerate parabolic variation inequality with weight function of potential type that is in differential operator. Using the direct method of calculus of variations we prove the solvability of mentioned above optimal control problem in the class of so-called H-admissible solutions. It is also established that the set of H-admissible pairs is closed in the product of topologies of the state space and the control space.

Full Text:

PDF

References


Zadoianchuk NV. The solvability of one class of optimal control problem for degenerateparabolic variation inequality. Bulletin of Taras Shevchenko National University of Kyiv. Series Physics and Mathematics 2014; 3: 36-41.

Zadoianchuk NV. H-solvability of the optimal control problem for degenerate elliptic variation inequality. Reports of NAS of Ukraine 2015; (8): 21-27.

Kupenko OP. Optimal control problems in coefficients for degenerate variational inequalities of Monotone type. I. Journal of Computational and Applied Mathematics 2011; 3(106): 88-103.

Vazquez JL, Zuazua E. The Hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential. Journal of Functional Analysis 2000; 173: 103-153.

Balanenko IG, Kogut PI. On one optimal control problem for degenerate parabolic equation. Bulletin of Dnipro National University. Series Modelling 2012; (8): 3-18.

Lions JL. Some methods of solving non-linear boundary value problems. Paris: Dunod-Gauthier-Villars, 1969. 280-309.

Zadoianchuk NV, Kupenko OP. On solvability of one class of optimal control problems for degenerate elliptic variation inequalities. Journal of Computational and Applied Mathematics 2013; 4 (114): 10-23.

Pastukhova SE. Degenerate equations of monotone type: Lavrent’ev phenomenon and attainability problems. Sbornik: Mathematics 2007; 198 (10): 1465-1494.

Zhikov VV. Notes on Sobolev spaces. Modern Mathematics and its Applications 2003; 10 (4): 77-79.

Drabek P., Nicolosi F. Solvability of degenerate elliptic problems of higher order via Leray-Lions theorem. Hiroshima Mathematical Journal 1996: 26: 79-90.




DOI: http://dx.doi.org/10.24294/ijmss.v1i2.794

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License

This site is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.